Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Light in Sight

How Common are Initial Breakouts?

Recommended Posts

Are they something that everyone goes through when going on accutane?

Also, if you know anything about how common joint pain post-accutane usage please let me know. There should be topics like this pinned in here :)

Link to comment
Share on other sites

I never had an initial breakout whilst on Tane which was brilliant but I was on the BP Regimen for 2 months prior to starting it so that may of helped.

As for the joint pain, I'm not going to post my story again as people will moan. But I've had it for nearly a year and it's severe. I think it's roughly about 105 of tane users that end up with some form of post-tane chronic side effects. Joint pain is reported in approx 14% of patients I think, iirc.

Link to comment
Share on other sites

No IB for me either! (Although this message board is EXTREMELY helpful and great, I think reading the posts here makes people unnecessarily worried about having an IB. :think: Just my $.02!)

I started on 20mg/day, then went to 40mg/day in month two, then 60mg/day in month three where I stayed for the rest of my 6-month course.

Good luck!

Link to comment
Share on other sites

very bad IB for 4 months. had mild-mod acne before tane, never had cysts until i took accutane. left now with scarring that is outrageous.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×